# SDR 9709359961

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47185
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND CABIN OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERIES IN POWER SUPPLY, OPERATIONAL CHECK NORMAL.
